# SDR DALA2024102310340

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 83,660 hours, 31,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 F/A REPORT VIBRATION IN THE AFT GALLEY. PILOTS FEEL SLIGHT VIBRATION IN RUDDER PEDALS. CORRECTIVE ACTION: FOUND SURVIVIAL KIT D-RING UNDER R4 DOOR PRESSURE SEAL. RESTOWED D-RING PER B757 AMM 25-66. (6702538)
